Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shikhov, Sergei Borisovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:148
Abstract pages:1643
Full texts:893
References:20
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person63441
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/245026

Publications in Math-Net.Ru
1990
1. B. D. Abramov, S. B. Shikhov, “Methods of splitting by subdomains for the neutron transport equation”, Zh. Vychisl. Mat. Mat. Fiz., 30:11 (1990),  1702–1718  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:6 (1990), 74–86
1987
2. R. S. Makin, S. B. Shikhov, “Completeness of the system of eigenfunctions of the multigroup diffusion approximation of a conditional-critical problem with a homogeneous active zone and an arbitrary reflector”, Differ. Uravn., 23:10 (1987),  1812–1815  mathnet  mathscinet  zmath
1981
3. A. A. Ezhov, S. B. Shikhov, “An application of the invariant imbedding method”, Zh. Vychisl. Mat. Mat. Fiz., 21:4 (1981),  970–979  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 21:4 (1981), 158–167
4. A. A. Ezhov, S. B. Shikhov, “Equations of the invariant imbedding method for the functional of the solution of the transport equation”, Zh. Vychisl. Mat. Mat. Fiz., 21:3 (1981),  790–794  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 21:3 (1981), 269–273
1978
5. A. A. Anikin, A. I. Popykin, S. B. Shikhov, “The stability of the solution of the spectral problem for a multi-group diffusion approximation of the transport equation”, Differ. Uravn., 14:9 (1978),  1692–1695  mathnet  mathscinet  zmath
1976
6. V. M. Novikov, A. I. Popykin, S. B. Shikhov, “Über die Vollständigkeit des Systems der verallgemeinerten Eigenfunktionen der Mehrgruppen-Diffusionsapproximation der Gleichung des Neutronentransports”, Differ. Uravn., 12:8 (1976),  1516–1519  mathnet  zmath
1974
7. S. B. Shikhov, L. K. Shishkov, “Analysis of the equation of neutron transport under conditions of an infinite energy axis”, Zh. Vychisl. Mat. Mat. Fiz., 14:3 (1974),  705–716  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:3 (1974), 163–175
1973
8. Yu. I. Ershov, S. B. Shikhov, “The solution of transport theory problems in spherical geometry”, Zh. Vychisl. Mat. Mat. Fiz., 13:6 (1973),  1534–1543  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 13:6 (1973), 202–212
1972
9. Yu. I. Ershov, S. B. Shikhov, “Integral transforms as a means of solving boundary value problems in neutron transport theory”, Zh. Vychisl. Mat. Mat. Fiz., 12:3 (1972),  639–655  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 12:3 (1972), 87–107
1970
10. A. A. Shkurpelov, S. B. Shikhov, Yu. I. Ershov, “Solution of the single-velocity kinetic equation of neutron transport in spherical geometry with scatter indicatrix linearly dependent on the angle”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970),  767–773  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 257–264
1968
11. S. B. Shikhov, L. K. Shishkov, “The existence and uniqueness of a positive solution of a certain critical reactor equation”, Zh. Vychisl. Mat. Mat. Fiz., 8:3 (1968),  686–690  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:3 (1968), 266–273
1967
12. S. B. Shikhov, “Some problems in the mathematical theory of the critical state of a reactor”, Zh. Vychisl. Mat. Mat. Fiz., 7:1 (1967),  113–127  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:1 (1967), 147–166

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022